# SDR SIMA201809065002

- Difficulty date: September 5, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 34,227 hours, 29,534 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2C
- Part serial: 1473
- Condition: Failed
- Location: Window Heat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

WINDSHIELD 2 HEAT FAIL EICAS MESSAGE WITH SLIGHT ELECTRICAL BURNING SMELL, DESELECTED W/S 2 HEAT AND DID NOT RESET. REMOVED AND REPLACED NR 2 W/S TEMPERATURE CONTROLLER IAW AMM-30-42-01. OPS CHECK GOOD. BURNING SMELL ASSOCIATED WITH PART REMOVED.
